| Model Number |
W1SR01 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5076-45 lead implanted on (b)(6) 2012. medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited high thresholds and the implantable pulse generator (ipg) exhibited early battery depletion.The ipg was explanted and replaced.The ead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the returned device was inconclusive.Hybrid analysis revealed that both loaded and unloaded pacing current drain levels were normal for this device.There was no evidence of a high current drain condition on the hybrid.Battery analysis revealed that no evidence of an internal mechanism for premature battery depletion was found during destructive analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.